| Model Number |
9500-161 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an applicator deployment issue occurred.The sensor was inserted into the arm on (b)(6) 2025.The wearable was provided for investigation.An external visual inspection was performed and failed due to broken sensor wire.The applicator was also provided for investigation.An external visual inspection was performed and passed.However, a broken sensor wire was found in connection to the reported allegation.The probable cause of the broken sensor wire could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).